# SDR AALA981912

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AA
- Make and model: Boeing 727223
- Aircraft serial: 21087
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS FOR LAST SIX FEET OF TRACK INOPERATIVE.  SPLICED NEW WIRE IN EMERGENCY EXIT FLOOR PATH LIGHT STRIP.  (M)
